Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from body ache, throat pain and severe abdominal pain. Ultrasound showing red spots in stomach. What does it mean?

helllo ive had many different problems it started i guess with my throat and ears and progressed to my stomach and ever since ive been living in a miserable life it started i guess 4 months ago all my symptoms are stabbing pains in my right side then after and couple weeks the pain moved to my left and from there my entire stomach i have terrible stabbing body aches that last under 25 seconds my throat hurts sometimes.ive seen many doctors i going to a gastroenterologist ive had a ultra sound and uper gi they found red spots in my stomach thats the latest i go back to him in a few days ? any conclusion on what this is?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be having gastritis and gastric ulcers.
The red spots can be due to gastric ulcers.
The pain in abdomen can be associated with it.

I would advise that you should get yourself clinically examined and investigated by a Gastroenterologist.

I would also advise that you should take an antacid like Omeprazole 40mg once a day before meals along with Domperidone 30mg.

Following precautions will be helpful :-
1.Avoid spicy and oily foods.
2.Avoid being empty stomach for long periods.
3.Avoid mental and emotional stress.
4.Avoid smoking and alcohol, if any.
5.Avoid self medications, especially pain killers and steroids.
6.Drink lots of water daily.

Further medical management can be planned after clinical evaluation.

I hope this is helpful to you.
Answered: Tue, 17 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor